MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT201412
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2022, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 5.5 cm in diameter and was implanted with gore® excluder® conformable aaa endoprostheses.The patient tolerated the procedure.On (b)(6), 2022, the physician reported that the patient had a persistent type ii endoleak and the aneurysm measured approximately 6.2 cm in diameter.The physician reported the device looked good.The physician based on the patient¿s age is planning to either open the patient and either remove the device off the lumbar's or remove the device and sew off the lumbar's and place an open graft.The physician reported this is in despite of nothing being wrong with the device, it hasn't moved.There is no type 1 endoleak type 3, no type 4.So not completely clear, there is no failure point the physician can see.Physician reports the patient has a very angled neck exceeding; or right at a 60 degree angle.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent reintervention wherein they opened the patient, clamped the aorta above the device and converted the patient to open surgical repair and explanted the devices.No endoleak was able to be confirmed, the physician reported 4mm enlargement of the aneurysm.Patient tolerated the procedure.The explanted devices were discarded at the site.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14278177
Report Number3007284313-2022-01884
Device Sequence Number6265538
Product Code MIH
UDI-Device Identifier00733132650996
UDI-Public00733132650996
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model NumberCXT201412
Device Catalogue NumberCXT201412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date08/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age59 YR
Patient SexFemale